# SDR ASAA2019090430611

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 48,111 hours, 14,513 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC N8420001, RIGHT ENGINE- ENGINE HARNESS INSPECTION, FOUND DAMAGE TO J10 HARNESS NEAR CJ9 CONNECTOR. GROUNDED - YES. REMOVED AND REPLACED J10 HARNESS, ROUTED HARNESS AND CONNECTED ALL CONNECTORS REF AMM 73-21-06-400, ALL OPS NML. REF AMM 73-21-06, 73-21-00. GROUND VERIFICATION SATISFACTORY.
